Open Access
Translator Disclaimer
September, 1983 Monotonicity in the Noncentrality Parameter of the Ratio of Two Noncentral $t$-Densities
Robert A. Wijsman
Ann. Statist. 11(3): 1008-1010 (September, 1983). DOI: 10.1214/aos/1176346269

Abstract

Let $p_\nu(t, \delta)$ be the density at $t$ of a noncentral $t$-variable with $\nu$ degrees of freedom and noncentrality parameter $\delta$. It is proved that for any $d > 0$ and fixed $t, p_\nu(t, \delta + d)/p_\nu(t, \delta)$ is a strictly decreasing function of $\delta$.

Citation

Download Citation

Robert A. Wijsman. "Monotonicity in the Noncentrality Parameter of the Ratio of Two Noncentral $t$-Densities." Ann. Statist. 11 (3) 1008 - 1010, September, 1983. https://doi.org/10.1214/aos/1176346269

Information

Published: September, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0515.62025
MathSciNet: MR707953
Digital Object Identifier: 10.1214/aos/1176346269

Subjects:
Primary: 62E99
Secondary: 33A65, 62L10

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.11 • No. 3 • September, 1983
Back to Top